# SDR QR9R2024081300001

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723559731
- Aircraft time: 4,376 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 70BM033150
- Part serial: 25882
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION, MAINTENANCE DETECTED THE MOD 3 ASSEMBLY AXIAL NUT WOULD NOT THREAD ONTO AXIAL SHAFT. MOD 3 ASSY WAS A NEW PART RECEIVED BAD FROM AIRBUS.
